Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 1, 2021, 2:59 PM EST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2021, 2:59 PM EST (19:59 UTC)
- Expired
- Feb 3, 2021, 2:00 PM EST
- In force
- 47 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
116 WHUS72 KJAX 011959 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 259 PM EST Mon Feb 1 2021 AMZ470-472-474-021000- /O.CAN.KJAX.SC.Y.0005.000000T0000Z-210201T2000Z/ /O.EXT.KJAX.GL.W.0002.210201T2000Z-210203T0900Z/ /O.CAN.KJAX.SC.Y.0006.210202T2000Z-210203T0900Z/ /O.NEW.KJAX.SC.Y.0007.210203T0900Z-210203T1600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 259 PM EST Mon Feb 1 2021 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST WEDNESDAY... * WHAT...Northwest winds 25 to 30 knots with frequent gusts to 40 knots. Seas up to 9 to 12 feet. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 4 AM EST Wednesday. For the Small Craft Advisory, from 4 AM to 11 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-452-454-021000- /O.CAN.KJAX.SC.Y.0005.000000T0000Z-210202T2000Z/ /O.NEW.KJAX.SC.Y.0007.210201T2000Z-210203T1300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 259 PM EST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WHAT...Northwest winds 25 to 30 knots with occasional gusts to 35 knots. Seas 5 to 7 feet. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
953 WHUS72 KJAX 020558 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1258 AM EST Tue Feb 2 2021 AMZ470-472-474-022100- /O.CON.KJAX.GL.W.0002.000000T0000Z-210203T0900Z/ /O.CON.KJAX.SC.Y.0007.210203T0900Z-210203T1600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1258 AM EST Tue Feb 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EST WEDNESDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with a few gale force gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 4 AM EST Wednesday. For the Small Craft Advisory, from 4 AM to 11 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-452-454-022100- /O.CON.KJAX.SC.Y.0007.000000T0000Z-210203T1300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 1258 AM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 kt with a few gale force gusts up to 35 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
976 WHUS72 KJAX 021921 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 221 PM EST Tue Feb 2 2021 AMZ470-472-474-031000- /O.CON.KJAX.GL.W.0002.000000T0000Z-210203T0900Z/ /O.EXT.KJAX.SC.Y.0007.210203T0900Z-210203T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 221 PM EST Tue Feb 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 3 PM EST WEDNESDAY... * WHAT...Northwest winds 25 to 30 knots with gusts up to 40 knots with seas 7 to 10 ft tonight. Northwest winds decreasing to 15 to 25 knots with gusts up to 30 knots and seas 5 to 7 ft on Wednesday. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 4 AM EST Wednesday. For the Small Craft Advisory, from 4 AM to 3 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-452-454-031000- /O.EXT.KJAX.SC.Y.0007.000000T0000Z-210203T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 221 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 knots with gusts up to 35 knots tonight with seas 4 to 6 feet. Northwest winds 15 to 20 knots with seas 3 to 5 feet Wednesday. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
692 WHUS72 KJAX 030735 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 235 AM EST Wed Feb 3 2021 AMZ470-472-474-031615- /O.CAN.KJAX.GL.W.0002.000000T0000Z-210203T0900Z/ /O.EXT.KJAX.SC.Y.0007.210203T0735Z-210203T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 235 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 25 knots with a few gusts to gale force early, decreasing to around 20 knots during the morning. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-031500- /O.CON.KJAX.SC.Y.0007.000000T0000Z-210203T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 235 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds around 20 knots. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
631 WHUS72 KJAX 031439 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 939 AM EST Wed Feb 3 2021 AMZ450-452-454-031545- /O.CAN.KJAX.SC.Y.0007.000000T0000Z-210203T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 939 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ470-472-474-031900- /O.EXT.KJAX.SC.Y.0007.000000T0000Z-210203T1900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 939 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...Northwest winds around 20 knots. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
034 WHUS72 KJAX 031855 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 155 PM EST Wed Feb 3 2021 AMZ470-472-474-032000- /O.EXP.KJAX.SC.Y.0007.000000T0000Z-210203T1900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 155 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 12:18 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 1, 12:18 PM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1218 PM EST Mon Feb 1 2021
.AVIATION...
[Through 18Z Tuesday]
Cold-air advection strato-cu deck has settled in around 2500 ft
and most of the guidance has it breaking up way too soon in the
next 3-6 hours. The latest HRRR guidance suggests this MVFR cloud
deck will remain in place through the night and not start to break
up until the 12 time frame and for now have trended in that
direction with VFR CIGS and clouds become scattered by 15z. Gusty
West to Northwest winds will continue at 15G25 knots through the
period.
&&
.PREV DISCUSSION [818 AM EST]...
.NEAR TERM [Through Tonight]...
Line of showers and storms will have moved offshore early this
morning with the remaining fragments of showers clearing out over
the course of the day today. Blustery winds will develop from out
of the northwest following the fropa. High temperatures for the
day are expected to reach into the lower to mid 50s for southeast
Georgia and in the mid 50s and lower 60s for northeast Florida.
Overnight low temperatures will drop into the lower 30s, however
frost developments are not expected due to the high wind speeds.
.SHORT TERM [Tuesday Through Wednesday]...
Cold temperatures, clear skies, and dry weather will be in place
for midweek as a cold air mass associated with high pressure
settles in over the southeastern US. Breezy northwesterly winds
will become more mild Tuesday evening, with a potential for
overnight and early morning freezing conditions as temperatures
drop to about 32 degrees. High temperatures for midweek will be in
the 50s and lower 60s.
.LONG TERM [Thursday Through Monday]...
Temperatures will become warmer for the end of the week as high
pressure moves off to the east over the Atlantic and the
prevailing flow shifts about to become more out of the southwest.
A frontal boundary is expected to approach the region either
before or during the weekend, with forecast models showing a good
deal of discrepancies as to the exact timing and placing of the
frontal boundary.
.MARINE...
The cold front will move out into the Atlantic today, leaving the
region between low pressure to the northeast and high pressure
building in from the northwest. The high will continue to build
from the west tonight through Tuesday, then overhead for
Wednesday. Small Craft Advisory conditions will continue through
Tuesday night. Gale force gusts are forecasted for offshore
waters beginning this afternoon and continuing into Tuesday.
Rip Currents: Moderate risk through Tuesday.
.FIRE WEATHER...
Cold and dry pattern expected for today and Tuesday building in
behind the passage of the cold front. Strong northwest winds
today and Tuesday will produce high dispersions.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 33 50 29 54 31 / 0 0 0 0 0
SSI 36 50 32 53 36 / 0 0 0 0 0
JAX 35 52 31 57 34 / 0 0 0 0 0
SGJ 37 52 33 56 37 / 0 0 0 0 0
GNV 34 52 30 58 31 / 0 0 0 0 0
OCF 35 54 31 59 31 / 0 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 3 PM EST this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
Small Craft Advisory from 3 PM Tuesday to 4 AM EST Wednesday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Gale Warning until 3 PM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 3 PM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 9:32 PM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 43 min |
| Jan 31, 10:06 PM EST | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 54 min |
| Jan 31, 10:31 PM EST | Special Weather Statement | JAX | Baker, Columbia, Union | 44 min |
| Jan 31, 11:09 PM EST | Special Weather Statement | JAX | Bradford, Clay, Duval, Nassau, Union | 51 min |
| Jan 31, 11:12 PM EST | Special Marine Warning | JAX | 93 min | |
| Jan 31, 11:30 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 45 min |
| Jan 31, 11:53 PM EST | Special Weather Statement | JAX | Clay | 52 min |
| Feb 1, 12:14 AM EST | Special Marine Warning | JAX | 91 min | |
| Feb 1, 1:29 AM EST | Gale Warning | JAX | 49 hr | |
| Feb 1, 2:32 PM EST | Wind Chill Advisory | JAX | Alachua, Baker, Bradford, Duval, Flagler, Gilchrist and 4 more | 18 hr |
| Jan 31, 7:02 PM EST | Special Weather Statement | JAX | Bacon, Wayne | 43 min |
| Jan 31, 7:13 PM EST | Special Weather Statement | JAX | Ware | 47 min |
| Jan 31, 7:47 PM EST | Special Weather Statement | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 43 min |
| Jan 31, 8:34 PM EST | Special Weather Statement | JAX | Brantley, Clinch, Glynn, Ware | 41 min |
| Jan 31, 9:12 PM EST | Special Weather Statement | JAX | Glynn | 48 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.